Alert archive / New Mexico / Flash Flood Watches in 2012
Flash Flood Watch 9, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood watch at Aug 4, 2012, 3:28 PM MDT. It took effect at Aug 5, 2012, 12:00 PM MDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Aug 4, 2012, 3:28 PM MDT (21:28 UTC)
- In effect from
- Aug 5, 2012, 12:00 PM MDT
- Expired
- Aug 5, 2012, 10:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
517 WGUS65 KABQ 042128 FFAABQ URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ALBUQUERQUE NM 328 PM MDT SAT AUG 4 2012 NMZ501>507-510-511-517-050900- /O.NEW.KABQ.FF.A.0009.120805T1800Z-120806T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- LOWER CHAMA RIVER VALLEY- 328 PM MDT SAT AUG 4 2012 ...FLASH FLOOD WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF NORTH AND CENTRAL NEW MEXICO...INCLUDING THE FOLLOWING AREAS...CHUSKA MOUNTAINS...FAR NORTHWEST HIGHLANDS...JEMEZ MOUNTAINS...LOWER CHAMA RIVER VALLEY... NORTHWEST HIGHLANDS...NORTHWEST PLATEAU...SAN JUAN MOUNTAINS... WEST CENTRAL HIGHLANDS...WEST CENTRAL MOUNTAINS AND WEST CENTRAL PLATEAU. * FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING * A BACK DOOR COLD FRONT WILL STALL OVER WESTERN AND NORTHWEST NEW MEXICO SUNDAY MORNING...PROVIDING A FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT. NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP SUNDAY AFTERNOON...MOVING SLOWLY TO THE NORTHEAST. THE SLOW MOVEMENT COMBINED WITH RECENT HEAVY RAIN AND RAINFALL RATES OF UP TO 1.5 INCHES PER HOUR WILL CAUSE LOCALIZED FLASH FLOODING IN WESTERN AND NORTHWEST NEW MEXICO SUNDAY AFTERNOON AND EVENING. * LOCALIZED FLASH FLOODING OF STREAMS...ARROYOS...DRY CREEK BEDS AND LOW WATER CROSSINGS ARE POSSIBLE FROM HEAVY RAINFALL. THE LOS CONCHAS BURN SCAR AS WELL AS CREEKS...WASHES AND ARROYOS IN AND JUST DOWNSTREAM FROM THE BURN SCAR WILL BE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
3 follow-up statements
085 WGUS65 KABQ 050836 FFAABQ URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ALBUQUERQUE NM 236 AM MDT SUN AUG 5 2012 NMZ508-509-051800- /O.EXA.KABQ.FF.A.0009.120805T1800Z-120806T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHWEST MOUNTAINS-SAN FRANCISCO RIVER VALLEY- 236 AM MDT SUN AUG 5 2012 ...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF NORTH AND CENTRAL NEW MEXICO...INCLUDING THE FOLLOWING AREAS...SAN FRANCISCO RIVER VALLEY AND SOUTHWEST MOUNTAINS. * FROM NOON MDT TODAY THROUGH THIS EVENING * A BACK DOOR COLD FRONT QUICKLY MOVING WESTWARD ACROSS SOUTHWEST NEW MEXICO THIS MORNING WILL REPLENISH LOW LEVEL MOISTURE AND ENHANCE THE THREAT FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON. THESE STORMS WILL MOVE SLOWLY TO THE NORTH AND NORTHEAST. THE SLOW MOVEMENT COMBINED WITH RECENT HEAVY RAIN AND RAINFALL RATES OF UP TO 1.5 INCHES PER HOUR MAY CAUSE LOCALIZED FLASH FLOODING IN THE SOUTHWEST MOUNTAINS AND THE ADJACENT SAN FRANCISCO RIVER VALLEY. * LOCALIZED FLASH FLOODING OF STREAMS...ARROYOS...DRY CREEK BEDS AND LOW WATER CROSSINGS ARE POSSIBLE FROM HEAVY RAINFALL. THE WALLOW...WHITEWATER BALDY AND MILLER BURN SCARS AND DOWNSTREAM DRAINAGES WILL BE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ NMZ501>507-510-511-517-051800- /O.CON.KABQ.FF.A.0009.120805T1800Z-120806T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- LOWER CHAMA RIVER VALLEY- 236 AM MDT SUN AUG 5 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON MDT TODAY THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTH AND CENTRAL NEW MEXICO...INCLUDING THE FOLLOWING AREAS...CHUSKA MOUNTAINS...FAR NORTHWEST HIGHLANDS... JEMEZ MOUNTAINS...LOWER CHAMA RIVER VALLEY...NORTHWEST HIGHLANDS...NORTHWEST PLATEAU...SAN JUAN MOUNTAINS...WEST CENTRAL HIGHLANDS...WEST CENTRAL MOUNTAINS AND WEST CENTRAL PLATEAU. * FROM NOON MDT TODAY THROUGH THIS EVENING * A BACK DOOR COLD FRONT THAT MOVED THROUGH WESTERN NEW MEXICO THIS MORNING WILL INCREASE MOISTURE AND ENHANCE THE POTENTIAL FOR HEAVY RAIN PRODUCING SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. STORMS WILL MOVE SLOWLY TO THE NORTH AND NORTHEAST. THE SLOW MOVEMENT COMBINED WITH RECENT HEAVY RAIN AND RAINFALL RATES OF UP TO 1.5 INCHES PER HOUR WILL CAUSE LOCALIZED FLASH FLOODING IN WESTERN AND NORTHWEST NEW MEXICO THIS AFTERNOON AND EVENING. * LOCALIZED FLASH FLOODING OF STREAMS...ARROYOS...DRY CREEK BEDS AND LOW WATER CROSSINGS ARE POSSIBLE FROM HEAVY RAINFALL. THE LOS CONCHAS BURN SCAR AS WELL AS CREEKS...WASHES AND ARROYOS IN AND JUST DOWNSTREAM FROM THE BURN SCAR WILL BE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 34
912 WGUS65 KABQ 051741 AAA FFAABQ FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1141 AM MDT SUN AUG 5 2012 NMZ501>511-517-060400- /O.CON.KABQ.FF.A.0009.120805T1800Z-120806T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- LOWER CHAMA RIVER VALLEY- 1141 AM MDT SUN AUG 5 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTH AND CENTRAL NEW MEXICO...INCLUDING THE FOLLOWING AREAS...CHUSKA MOUNTAINS...FAR NORTHWEST HIGHLANDS... JEMEZ MOUNTAINS...LOWER CHAMA RIVER VALLEY...NORTHWEST HIGHLANDS...NORTHWEST PLATEAU...SAN FRANCISCO RIVER VALLEY...SAN JUAN MOUNTAINS...SOUTHWEST MOUNTAINS...WEST CENTRAL HIGHLANDS... WEST CENTRAL MOUNTAINS AND WEST CENTRAL PLATEAU. * UNTIL 10 PM MDT THIS EVENING * A BACK DOOR COLD FRONT WHICH MOVED THROUGH WESTERN NEW MEXICO THIS MORNING WILL INCREASE MOISTURE AND ENHANCE THE POTENTIAL FOR HEAVY RAIN PRODUCING SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. STORMS WILL MOVE SLOWLY TO THE NORTH AND NORTHEAST. THE SLOW MOVEMENT COMBINED WITH RECENT HEAVY RAIN AND RAINFALL RATES OF UP TO 1.5 INCHES PER HOUR WILL RAISE THE LOCALIZED FLASH FLOODING POTENTIAL IN WESTERN AND NORTHWEST NEW MEXICO THIS AFTERNOON AND EVENING. * LOCALIZED FLASH FLOODING OF STREAMS...ARROYOS...DRY CREEK BEDS AND LOW WATER CROSSINGS ARE POSSIBLE FROM HEAVY RAINFALL. THE LOS CONCHAS BURN SCAR AS WELL AS CREEKS...WASHES AND ARROYOS IN AND JUST DOWNSTREAM FROM THE BURN SCAR WILL BE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
228 WGUS65 KABQ 060352 FFAABQ FLOOD WATCH NATIONAL WEATHER SERVICE ALBUQUERQUE NM 952 PM MDT SUN AUG 5 2012 NMZ501>511-517-060500- /O.EXP.KABQ.FF.A.0009.000000T0000Z-120806T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- LOWER CHAMA RIVER VALLEY- 952 PM MDT SUN AUG 5 2012 ...FLASH FLOOD WATCH WILL EXPIRE AT 10 PM MDT THIS EVENING... THE FLASH FLOOD WATCH FOR A PORTION OF NORTH AND CENTRAL NEW MEXICO WILL EXPIRE AT 10 PM MDT THIS EVENING. LOCALLY HEAVY RAINFALL IS STILL POSSIBLE ACROSS PORTIONS OF NORTH AND CENTRAL NEW MEXICO THROUGH LATE TONIGHT HOWEVER THE GREATEST THREAT FOR FLASH FLOODING HAS ENDED. $$ GUYER
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood watch went out at Aug 4, 3:18 PM MDT, 10 minutes earlier.
Area forecast discussion, Aug 4, 3:18 PM MDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 318 PM MDT SAT AUG 4 2012 .DISCUSSION... BACKDOOR COLD FRONT CURRENTLY LOCATED UP ALONG THE EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS SOUTH TO MILAGRO...THEN SOUTHEAST TO PORTALES. SCATTERED THUNDERSTORMS FIRING OVER THE EASTERN PEAKS AND SLOPES OF THE SANGRES AND ALONG THE CENTRAL HIGHLANDS SOUTH TO THE SOUTH CENTRAL MTNS. THE FRONT WILL SURGE WESTWARD THIS EVENING...INTO THE CENTRAL VALLEYS. GIVEN LATEST MODEL GUIDANCE AS WELL AS PROGGED PRESSURE DIFFERENCES FROM NORTHEAST TO SOUTHWEST NM INDICATING ADVISORY SPEEDS FOR THE MIDDLE RIO GRANDE VALLEY TONIGHT. AS A RESULT...DECIDED ON WIND ADVISORY FOR THE MIDDLE RIO GRANDE VALLEY...MAINLY DOWNWIND OF TIJERAS CANYON AND FOR THE PLACITAS AREA...ALTHOUGH THE NAM12 SUGGESTING A STRONG SURGE NEAR CREST LEVEL/H7 WHICH WOULD FAVOR THE WESTERN SANDIA MOUNTAIN FOOTHILLS AS WELL. GFS ON THE OTHER HAND NOT NEAR AS DEEP WITH A LIGHT SOUTHERLY WIND AT 700 MB OVERNIGHT. 12Z KDEN SOUNDING WOULD SUGGEST THAT THE NAM MAY BE ON TO SOMETHING AND THAT THE EAST WINDS WILL SPILL OVER THE TOP OF THE SANDIA MOUNTAIN CREST LATE TONIGHT. LOW LEVEL ELY PUSH SHOULD KEEP ISOLATED TO SCT SHOWERS AND STORMS GOING OVERNIGHT WITH THE POTENTIAL FOR LOCALLY HEAVY RAIN FROM CENTRAL MOUNTAINS EAST THIS EVENING. A STRONG STORM OR TWO IS ALSO POSSIBLE ALONG/NEAR THE FRONT GIVEN THE STRONG VERTICAL WIND SHEAR PROFILE...WITH HAIL BEING THE MAIN THREAT. FRONT PUSHES WEST TO THE NM/AZ BORDER BY SUNRISE SUNDAY...SETTING THE STAGE FOR ANOTHER ACTIVE WEATHER DAY. MAIN AREA OF CONVECTION IS EXPECTED NORTHWEST OF A GLENWOOD TO CLAYTON LINE. NAM12 HAS BACKED OFF ON INSTABILITY/LIFTED INDEX VALUES SOMEWHAT FOR SUNDAY AFTERNOON. THE COOLER AIRMASS AND SCATTERED TO BROKEN CLOUD COVER TYPICALLY SPELL A LATE START TO WHAT SHOULD TURN OUT TO BE A VERY ACTIVE LATE AFTERNOON AND EARLY EVENING FOR THE WEST AND NORTHWEST ZONES. DECIDED ON A FLASH FLOOD WATCH FOR THE WESTERN AND NORTHWESTERN MOUNTAINS AND VALLEYS...WITH THE LIKELIHOOD OF BACKDOOR COLD FRONT STALLING NEAR THE CONTINENTAL DIVIDE SUNDAY MORNING...SETTING UP STRONG SURFACE CONVERGENCE TO EASILY GET NUMEROUS STORMS GOING. WEAK STEERING LEVEL FLOW OF AROUND 10 KTS AND RECENT HEAVY RAINS OVER WRN AND NWRN NM WILL MAKE THIS AREA MORE PRONE TO LOCALIZED FLASH FLOODING SUNDAY AFTERNOON AND EVENING. ELSEWHERE...FLASH FLOODING REMAINS A CONCERN DUE TO THE WEEK FLOW AND PRECIPITABLE WATER VALUES OF OVER ONE INCH...BUT TOUGH TO PICK OUT ANY PARTICULAR AREA OUTSIDE OF A BURN SCAR THAT MAY HAVE AN ELEVATED RISK DUE TO METEOROLOGICAL FACTORS. LATER SHIFTS MAY NEED EXPAND THE FLASH FLOOD WATCH FARTHER EAST IF APPARENT SFC BOUNDARIES SET UP FROM TODAY'S ROUND OF CONVECTION. CENTER OF THE UPPER LEVEL HIGH EARNS ITS NAME DURING THE COMING WEEK. THE HIGH MOVES TO JUST WEST OF THE FOUR CORNERS MONDAY AND REMAINS NEARLY STATIONARY THROUGH THE REMAINDER OF THE WEEK. PLENTY OF RESIDUAL MOISTURE EXPECTED TO FIRE UP ROUNDS OF MAINLY MOUNTAIN CONVECTION EACH AFTERNOON...WITH THE POTENTIAL OF ISOLATED STORMS MOVING OUT OVER LOWER ELEVATIONS IN A SOUTHEAST DIRECTION MONDAY...DUE SOUTH TUESDAY...THEN SOUTHWEST OR WEST MID- WEEK. 33 && .FIRE WEATHER... BACK DOOR COLD FRONT PLUNGING SOUTH AND WESTWARD ACROSS PORTIONS OF THE FORECAST AREA TODAY. MAIN BOUNDARY EXTENDS FROM NEAR PORTALES UP TO SANTA ROSA AND ABUTTING UP TO THE EAST SLOPES OF THE SANGRES. THIS FRONT WILL DRIVE FURTHER SOUTH AND WEST REST OF TODAY INTO TONIGHT. LOOKING AT SOME GUSTIER GAP WINDS ALONG THE CENTRAL MOUNTAIN CHAIN WITH GUSTS BETWEEN 40 TO POSSIBLY EVEN 50 MPH NEAR THE TIJERAS/ALBUQUERQUE GAP. LESS MOISTURE TO WORK WITH IN THE WEST...ESPECIALLY NORTHWEST WITH MORE ABUNDANT MOISTURE CENTRAL MOUNTAINS EASTWARD. THUS...WETTING RAIN WILL BE MORE PREVALENT THERE. DUE TO THE FRONTAL PUSH...THE BEST DYNAMICS COMBINED WITH MOISTURE WILL SHIFT WESTWARD ON SUNDAY. LOOK FOR WETTING RAINFALL ALONG THE CONTINENTAL DIVIDE TO THE CENTRAL MOUNTAINS FAVORING THE NORTH CENTRAL MOUNTAINS AND NORTHWEST THIRD OF THE AREA. UPPER HIGH WILL BE CENTERED OVER NORTH CENTRAL TEXAS. THE MODELS STILL POINT TOWARDS AN UPPER HIGH MIGRATION EASTWARD TO OVER OR NEAR THE FOUR CORNERS REGION THE EARLIER HALF OF NEXT WEEK. RECYCLING IN THE FORM IF ISOLATED TO SCATTERED THUNDERSTORMS IS EXPECTED MONDAY AND TUESDAY. TEMPERATURES WILL ALSO BE ON THE WARMER SIDE. HUMIDITIES COULD FALL INTO THE TEENS FOR A SHORT WHILE ACROSS THE FOUR CORNERS REGION AS WELL AS LOWER/MID RIO GRANDE VALLEY AND EASTERN PLAINS DURING THIS PERIOD. DEPENDING ON THE POSITION OF THE UPPER HIGH AND PERHAPS SOME SORT OF BACK DOOR INFLUENCE...WEDNESDAY COULD SEE AN UPTICK IN STORM COVERAGE. RIGHT NOW...THE MODELS INFLUENCE SOUTHERN AND EASTERN AREAS AND THE LATEST GFS IS MORE BULLISH THAN THE ECMWF. SO WILL HAVE TO SEE ON THAT. MODELS GET DRIER THURSDAY/FRIDAY OF NEXT WEEK AS THE UPPER HIGH REMAINS OVER SOME PORTION OF THE FOUR CORNERS AREA. AT THE SAME TIME A MID LEVEL DRY SLOT OR DRY INTRUSION SHOULD MAKE ITS WAY IN FROM OVER THE HIGH PLAINS AND START TO REDUCE THUNDERSTORM DEVELOPMENT ACCORDINGLY. TEMPERATURES WOULD MOST LIKELY REMAIN ABOVE NORMAL. 50 && .AVIATION... 18Z TAF CYCLE DYNAMIC WEATHER SITUATION THE NEXT 24 HOURS. CURRENTLY...A VIGOROUS BACK DOOR COLD FRONT PUSHES ACROSS THE EASTERN PLAINS. STORMS WILL FIRE UP ALONG THIS BOUNDARY AND FAVOR THE EAST SLOPES OF THE CNTRL MOUNTAIN CHAIN AND PORTIONS OF THE EASTERN PLAINS. THE STRONGER STORMS WILL MOST LIKELY DROP CIGS/VIS INTO THE MVFR CATEGORY. MTN TOP OBSCD SHOULD BE PLENTIFUL WITHIN THE SANGRE DE CRISTOS. LVS...TCC AND TO A LESSER EXTENT SAF/ABQ SHOULD BE IMPACTED. CONTINUED WITH TEMPO WORDING AT BOTH LVS AND TCC. ALSO WENT WITH SOME PREVAILING RAIN WITH NEAR MVFR CONDITIONS AT LVS AND TCC THIS EVENING AND OVERNIGHT. LVS IS LIKELY TO SEE MORE SOLID MVFR AS THE NIGHT GOES ON...ESPECIALLY IF THEY GET A BUNCH OF RAINFALL DUE TO MODEL PREDICTED UPSLOPE WIND. THE OTHER AVIATION WEATHER HAZARD WILL BE STRONG GAP WINDS THAT ARE LIKELY TO IMPACT ABQ THIS EVENING. TRICKY FORECAST AS IT CONCERNS TIMING AND PERHAPS EVEN STRENGTHS. WILL BE DEPENDENT ON OUTFLOW ENHANCED COLD POOL INTERACTIONS ALONG AND EAST OF THE CNTRL MOUNTAINS. EITHER WAY...LOOKING AT AWW WIND SPEEDS FOR ABQ THIS EVENING AND OVERNIGHT. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 66 88 63 90 / 30 40 40 20 DULCE........................... 51 80 51 84 / 40 60 50 30 CUBA............................ 54 83 54 86 / 40 70 60 30 GALLUP.......................... 58 85 56 86 / 30 60 50 30 EL MORRO........................ 54 80 53 81 / 50 70 60 40 GRANTS.......................... 56 83 55 86 / 40 50 50 40 QUEMADO......................... 57 82 56 83 / 30 70 50 40 GLENWOOD........................ 58 88 57 89 / 30 50 30 20 CHAMA........................... 52 72 50 78 / 40 70 60 50 LOS ALAMOS...................... 61 79 61 83 / 60 60 50 50 PECOS........................... 57 76 58 82 / 60 60 50 40 CERRO/QUESTA.................... 55 73 55 79 / 50 60 50 40 RED RIVER....................... 49 66 48 72 / 60 70 50 60 ANGEL FIRE...................... 48 67 46 74 / 60 70 50 60 TAOS............................ 53 80 52 85 / 50 50 40 30 MORA............................ 54 72 55 79 / 70 60 50 40 ESPANOLA........................ 59 85 58 89 / 50 50 40 30 SANTA FE........................ 60 78 60 83 / 50 60 50 30 SANTA FE AIRPORT................ 61 82 60 87 / 50 50 40 30 ALBUQUERQUE FOOTHILLS........... 66 87 65 90 / 50 50 40 20 ALBUQUERQUE HEIGHTS............. 68 89 69 92 / 40 40 40 20 ALBUQUERQUE VALLEY.............. 67 90 67 94 / 40 30 30 20 ALBUQUERQUE WEST MESA........... 68 90 67 93 / 40 30 40 20 LOS LUNAS....................... 66 91 65 93 / 40 30 30 20 RIO RANCHO...................... 68 89 67 92 / 50 40 40 20 SOCORRO......................... 67 94 67 95 / 40 30 30 10 SANDIA PARK/CEDAR CREST......... 59 82 60 87 / 70 70 50 30 TIJERAS......................... 61 85 62 91 / 60 50 40 30 MORIARTY/ESTANCIA............... 59 84 58 87 / 60 40 40 20 CLINES CORNERS.................. 57 80 59 85 / 70 50 40 20 GRAN QUIVIRA.................... 61 85 61 87 / 60 30 30 20 CARRIZOZO....................... 62 90 62 91 / 50 30 30 20 RUIDOSO......................... 57 81 57 83 / 50 30 30 30 CAPULIN......................... 57 76 59 85 / 50 50 40 40 RATON........................... 58 84 59 95 / 50 50 40 30 SPRINGER........................ 60 80 61 90 / 60 40 30 30 LAS VEGAS....................... 56 77 57 86 / 70 50 50 30 CLAYTON......................... 61 85 66 95 / 40 30 30 20 ROY............................. 60 81 63 90 / 60 40 30 30 CONCHAS......................... 66 88 69 96 / 70 30 30 20 SANTA ROSA...................... 66 92 68 96 / 60 30 30 20 TUCUMCARI....................... 68 93 72 100 / 60 20 20 20 CLOVIS.......................... 68 90 69 93 / 50 20 20 10 PORTALES........................ 69 93 70 95 / 40 20 20 10 FORT SUMNER..................... 70 92 71 95 / 50 20 20 10 ROSWELL......................... 72 95 71 99 / 30 20 20 10 PICACHO......................... 64 88 64 92 / 30 20 30 10 ELK............................. 61 83 60 87 / 40 30 30 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES...NMZ501>507-510-511-517. WIND ADVISORY FROM 9 PM THIS EVENING TO 9 AM MDT SUNDAY FOR THE FOLLOWING ZONES...NMZ519. && 33
Hazardous weather outlook, Aug 4, 6:00 AM MDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT SAT AUG 4 2012 NMZ501>540-051200- ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS- CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY- EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS- FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY- JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY- NORTHEAST HIGHLANDS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY- RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY- SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY- SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 600 AM MDT SAT AUG 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL DIVE SOUTH ACROSS THE EASTERN PLAINS TODAY. AREAS OF HEAVY RAIN MAY DEVELOP ALONG AND BEHIND THE FRONT THIS AFTERNOON AND TONIGHT...ESPECIALLY ALONG AND JUST NORTH OF INTERSTATE 40. LOCALIZED FLOODING IS POSSIBLE. VISIBILITIES MAY BE REDUCED FOR THOSE TRAVELLING ALONG INTERSTATE 40. ADDITIONALLY...AN ISOLATED STRONG STORM WITH SMALL HAIL AND GUSTY WINDS IS ALSO POSSIBLE ACROSS THE EAST CENTRAL PLAINS. TONIGHT...THE FRONT WILL PUSH WESTWARD THROUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN. EAST CANYON WIND GUSTS UP TO 50 MPH ARE POSSIBLE IN THE RIO GRANDE VALLEY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND WEST OF THE CENTRAL MOUNTAIN CHAIN ON SUNDAY AFTERNOON AND EVENING. HIGH RAIN RATES ARE POSSIBLE WHICH MAY CAUSE LOCALIZED AREAS OF FLASH FLOODING. EARLY NEXT WEEK...DAILY ROUNDS OF SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE HIGH TERRAIN WILL BE THE RULE. SLOW MOVING THUNDERSTORMS MAY RESULT IN LOCALLY HEAVY RAIN AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 12:14 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Aug 4, 2:05 PM MDT | Wind Advisory | ABQ | 8 hr | |
| Aug 4, 4:38 PM MDT | Special Weather Statement | ABQ | Guadalupe | 52 min |
| Aug 4, 5:33 PM MDT | Areal Flood Advisory | ABQ | Catron | 117 min |
| Aug 4, 5:57 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay | 33 min |
Nearby
Flash Flood Watches in New Mexico, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.